# SDR CHQA201100394

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 23,612 hours, 22,259 cycles
- Engine: Allsn AE3007A
- Engine time: 23,872 hours, 22,018 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB1
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LOST THE CABIN ALTITUDE INDICATION IN MANUAL PRESSURIZATION MODE.  AUTO-PRESSURIZATION WAS ALREADY ON MEL.  THE AIRCRAFT RETURNED TO KPIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE LOCKED BOTH OUTFLOW VALVES OPEN AND DEFERRED AUTO AND MANUAL PRESSURIZATION MODES.  THE DEFERRAL WAS CLEARED BY SDF MAINTENANCE ON 9/30/2011 BY CHANGING THE CABIN PRESSURE ACQUISITION MODULE.  OPERATIONAL AND PRESSURIZATION CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
